MAUDE Adverse Event Report: PERCUSSIONAIRE TRANSPORT PHASITRON KIT, SINGLE PATIENT; PHASITRON BREATHING CIRCUIT

PERCUSSIONAIRE TRANSPORT PHASITRON KIT, SINGLE PATIENT; PHASITRON BREATHING CIRCUIT
Model Number A50605-D
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is being reported retrospectively, as the complaint was initially assessed incorrectly.Due to the failure of a life-sustaining device, as well as the delay in treatment to a critically ill patient, this event is deemed reportable.Communication with the site confirmed there was no patient adverse event or injury due to the failure of the device.The device was requested to be returned for evaluation, however, it was not received, and therefore a definitive root cause of the device failure could not be determined.From the reported description, the failure is similar the open transport phasitron recall (1000524541-12/15/2023-001-r) initiated in december of 2023 in relation to inaccurate pressure produced by the device due to a manufacturing assembly error.At this time, no additional information has been provided on the event.If additional information is received, a follow-up mdr will be submitted.
 
Event or Problem Description
This event is being submitted retrospectively due to recent reassessment of the complaint.It was communicated by the customer that while transporting a critically ill infant, the phasitron breathing circuit would not allow pressure to be lowered to a therapeutic range.No adverse event was reported by the customer.As there was a malfunction of a life-sustaining device and subsequently a delay in treatment to a critically ill patient, this event is being reported.

Brand Name
TRANSPORT PHASITRON KIT, SINGLE PATIENT
Common Device Name
PHASITRON BREATHING CIRCUIT
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key20537249
Report Number3029845-2024-00045
Device Sequence Number20914204
Product Code NHJ
UDI-Device Identifier00849436000334
UDI-Public00849436000334
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2025
Device Model NumberA50605-D
Device Catalogue NumberA50605-D
Device Lot NumberWO05684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1000524541-12/15/2023-00
Patient Sequence Number1
Patient SexUnknown